# SDR SWAA2022030481204

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L\H WING FWD SPAR AT #2 L\E FLAP; TANK 1 BOOST PUMP; AT UPPER BONDING STRAP ATTACH POINT HAS CORROSION. / REMOVED CORROSION ON L/H WING FWD SPAR #2 L/E BOOST PUMP .485' ORIG .163' LOSS .322' REMAINING OUT OF LIMITS IAW B737 SRM 57-20-10 ALLOWABLE DAMAGE 3. REPAIRED AREA IAW EA 190195 REV P1; IR AND SWA EA 1-757-16092 REV IR
